# SDR AALA961072

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CRACK IN FLOOR BEAM WEB STATION 826.95 BELOW RIGHT LIGHTING HOLE CUTOUT.  CRACKS ENDS IN RIVET HOLE.  INSTALLED REPAIR PER SRM 61-40-2 PG 1-66.  (M)
